# SDR SWAA2023100495877

- Difficulty date: August 31, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N8550Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63579
- Aircraft time: 19,170 hours, 9,590 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. CARGO COMPARTMENT FLOOR PANEL ATTACH ANGLE AT STA 500I RBL 24-LBL24 HAS SURFACE CORROSION. (MARKED)<[01] FWD CARGO AFT BULKHEAD LOWER ATTACH ANGLE IS OUT OF ALLOWABLE LIMITS PER SRM 53-30-08-1A-1.;[02] REMOVED AFT BULKHEAD LOWER ATTACH ANGLE PER SRM 51-40-02.;[03] R/R ATTACH ANGLE PER SRM 51-40-02
